Radial distribution of dilated intercellular spaces of the esophageal squamous epithelium in patients with reflux disease exhibiting discrete endoscopic lesions

M Vieth, R Fiocca, J Haringsma, J Delarive, PH Wiesel, W Tam, GNJ Tytgat, J Dent, A Edebo, L Lundell, M Stolte

Research output: Contribution to journalArticleAcademicpeer-review

55 Citations (Scopus)
10 Downloads (Pure)
Original languageUndefined/Unknown
Pages (from-to)208-212
Number of pages5
JournalDigestive Diseases
Issue number2
Publication statusPublished - 2004

Cite this